# SDR MWEA98352

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL CRACK ON AFT PRESSURE BULKHEAD UPPER LEFT CORNER OF VENTRAL DOOR JAMB ON 3 WEB SKIN.  MTC SPLICED NEW 3 SECTION SKIN.
